×

zbMATH — the first resource for mathematics

Pseudo-monotone complementarity problems in Hilbert space. (English) Zbl 0795.90071
Summary: Some existence results for a nonlinear complementarity problem involving a pseudo-monotone mapping over an arbitrary closed convex cone in a real Hilbert space are established. In particular, some known existence results for a nonlinear complementarity problem in a finite-dimensional Hilbert space are generalized to an infinite-dimensional real Hilbert space. Applications to a class of nonlinear complementarity problems and the study of the post-critical equilibrium state of a thin elastic plate subjected to unilateral conditions are given.

MSC:
90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
90C48 Programming in abstract spaces
49J40 Variational inequalities
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Karamardian, S.,Generalized Complementarity Problem, Journal of Optimization Theory and Applications, Vol. 8, pp. 161-168, 1971. · Zbl 0208.46301 · doi:10.1007/BF00932464
[2] Allen, G.,Variational Inequalities, Complementarity Problems, and Duality Theorems, Journal of Mathematical Analysis and Applications, Vol. 58, pp. 1-10, 1977. · Zbl 0383.49005 · doi:10.1016/0022-247X(77)90222-0
[3] Bazaraa, M. S., Goode, J. J., andNashed, M. Z.,A Nonlinear Complementarity Problem in Mathematical Programming in Banach Space, Proceedings of the American Mathematical Society, Vol. 35, pp. 165-170, 1972. · Zbl 0303.47039 · doi:10.1090/S0002-9939-1972-0300163-5
[4] Borwein, J. M.,Alternative Theorems for General Complementarity Problems, Lecture Notes in Economics and Mathematical Systems, Springer-Verlag, New York, New York, Vol. 259, pp. 194-203, 1985. · Zbl 0591.90088
[5] Dash, A. T., andNanda, S.,A Complementarity Problem in Mathematical Programming in Banach Space, Journal of Mathematical Analysis and Applications, Vol. 98, pp. 328-331, 1984. · Zbl 0547.90099 · doi:10.1016/0022-247X(84)90251-8
[6] Gowda, M. S., andSeidman, T. I.,Generalized Linear Complementarity Problems, Mathematical Programming, Vol. 46, pp. 329-340, 1990. · Zbl 0708.90089 · doi:10.1007/BF01585749
[7] Habetler, G. J., andPrice, A. L.,Existence Theory for Generalized Nonlinear Complementarity Problems, Journal of Optimization Theory and Applications, Vol. 7, pp. 223-239, 1971. · Zbl 0212.24001 · doi:10.1007/BF00928705
[8] Harker, P. T., andPang, J. S.,Finite-Dimensional Variational Inequality and Nonlinear Complementarity Problems: A Survey of Theory, Algorithms, and Applications, Mathematical Programming, Vol. 48, pp. 161-220, 1990. · Zbl 0734.90098 · doi:10.1007/BF01582255
[9] Isac, G.,On Some Generalization of Karamardian’s Theorem on the Complementarity Problem, Bollettino UMI, Vol. 7, 2-B, pp. 323-332, 1988. · Zbl 0653.90076
[10] Isac, G.,Nonlinear Complementarity Problem and Galerkin Method, Journal of Mathematical Analysis and Applications, Vol. 108, pp. 563-574, 1985. · doi:10.1016/0022-247X(85)90045-9
[11] Isac, G.,Problèmes de Complémentarité [en Dimension Infinie], Minicourse, Publication du Département de Mathématique, Université de Limoges, Limoges, France, 1985.
[12] Isac, G., andThéra M.,Complementarity Problem and the Existence of the Post-Critical Equilibrium State of a Thin Elastic Plate, Journal of Optimization Theory and Applications, Vol. 58, pp. 241-257, 1988. · Zbl 0631.49005 · doi:10.1007/BF00939684
[13] Karamardian, S.,Complementarity Problems over Cones with Monotone and Pseudo-Monotone Maps, Journal of Optimization Theory and Applications, Vol. 18, pp. 445-454, 1976. · Zbl 0304.49026 · doi:10.1007/BF00932654
[14] Moré, J. J.,Coercivity Conditions in Nonlinear Complementarity Problems, SIAM Review, Vol. 16, pp. 1-16, 1974. · Zbl 0272.65041 · doi:10.1137/1016001
[15] Nanda, S., andNanda, S.,A Nonlinear Complementarity Problem in Mathematical Programming in Hilbert Space, Bulletin of the Australian Mathematical Society, Vol. 20, pp. 233-236, 1979. · Zbl 0404.90091 · doi:10.1017/S000497270001090X
[16] Barbu, V., andPrecupanu, T.,Convexity and Optimization in Banach Spaces, Sijthoff and Noordhoff, Bucharest, Romania, 1978.
[17] Hartman, G. J., andStampacchia, G.,On Some Nonlinear Elliptic Differential Functional Equations, Acta Mathematica, Vol. 115, pp. 271-310, 1966. · Zbl 0142.38102 · doi:10.1007/BF02392210
[18] Kinderlehrer, D., andStampacchia, G.,An Introduction to Variational Inequalities and Their Applications, Academic Press, New York, New York, 1980. · Zbl 0457.35001
[19] Théra, M.,A Note on the Hartman-Stampacchia Theorem, Nonlinear Analysis and Applications, Edited by V. Lakshmikantham, Marcel Dekker, New York, New York, pp. 573-577, 1987.
[20] Holmes, R. B.,Geometric Functional Analysis and Its Applications, Springer-Verlag, New York, New York, 1975. · Zbl 0336.46001
[21] Karamardian, S., andSchaible, S.,Seven Kinds of Monotone Maps, Journal of Optimization Theory and Applications, Vol. 66, pp. 37-46, 1990. · Zbl 0679.90055 · doi:10.1007/BF00940531
[22] Karamardian, S., andSchaible, S.,First-Order Characterizations of Generalized Monotone Maps, Manuscript, Graduate School of Management, University of California, Riverside, California, 1989.
[23] Bourbaki, N.,Topological Vector Spaces, Chapters 1-5, Translated by H. G. Eggleston and S. Madan, Springer-Verlag, Berlin, Germany, 1987. · Zbl 0622.46001
[24] Fan, K.,A Generalization of the Alaoglu-Bourbaki Theorem and Its Applications, Mathematische Zeitschrift, Vol. 88, pp. 48-60, 1965. · Zbl 0135.34402 · doi:10.1007/BF01112692
[25] Do, C.,Bifurcation Theory for Elastic Plates Subjected to Unilateral Conditions, Journal of Mathematical Analysis and Applications, Vol. 60, pp. 435-448, 1977. · Zbl 0364.73030 · doi:10.1016/0022-247X(77)90033-6
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.